# SDR SCNA98138

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE RIGHT FORWARD OVERWING EMERGENCY LIGHTS WERE INOPERATIVE.  RELAMPED THE LIGHT ASSEMBLY, OPERATIONALLY CHECKS GOOD.
